# SDR HEEA967414

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H KNOB BROKEN. REPLACED KNOB.  REPAIRED.  UNIT HAS LOW POWER OUT AND CANNOT ADJUST POWER UP TO SPECS.  REPLACED CAVITY OSCILLATOR V101.  REPAIRED.  ADJUSTED PULSE WIDTH.  BENCH CHECK GOOD.
